# SDR VNAA0402009

- Difficulty date: February 20, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 22,459 hours, 19,859 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE INDICATION WITH A FUNNY SMELL IN THE COCKPIT AND RETURNED TO THE GATE.  ON THE WAY BACK TO THE GATE, THE LAV SMOKE INDICATION EXTINGUISHED BY ITSELF.  MAINTENANCE INSPECTED THE LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECKS OF THE PACKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00 AND FOUND NO DEFECTS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
